MAUDE Adverse Event Report: Medos International Sàrl TRUESPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

Medos International Sàrl TRUESPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 228152
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
This is report 1 of 4 of (b)(4) it was reported that during a meniscal repair surgery, the truespan orthocord device could not fire again.After the first firing, the device could not fire again.The user changed to another three to continue the surgery, the same problem happened again.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.  all available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.

Brand Name
TRUESPAN ORTHOCORD
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
Medos International Sàrl
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos International SÃ rl
chemin-blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50932993
Report Number1221934-2026-04426
Device Sequence Number9597927
Product Code MBI
UDI-Device Identifier10886705026029
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228152
Device Lot Number10CU64
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown